VOL. 48 · NO. 6 | 2018
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 48 (6), (2018)
No abstract available
Articles
Ravi P. Agarwal, Mohamed M.A. Metwali, Donal O'Regan
Rocky Mountain J. Math. 48 (6), 1743-1762, (2018) DOI: 10.1216/RMJ-2018-48-6-1743
KEYWORDS: Quadratic-Urysohn integral equations, integrable solutions, Krasnoselskii's fixed point theorem, uniqueness of the solution, 45G10, 47H30, 47N20
Nigar M. Aslanova, Mamed Bayramoglu, Khalig M. Aslanov
Rocky Mountain J. Math. 48 (6), 1763-1779, (2018) DOI: 10.1216/RMJ-2018-48-6-1763
KEYWORDS: Hilbert space, differential operator equation, spectrum, Eigenvalues, trace class operators, regularized trace, 34B05, 34G20, 34L05, 34L20, 47A05, 47A10
S. Bonafede
Rocky Mountain J. Math. 48 (6), 1781-1797, (2018) DOI: 10.1216/RMJ-2018-48-6-1781
KEYWORDS: Weighted functions, minima of higher order integral functionals, Moser method, boundedness of solutions, 35G20, 35J70, 45K05
Xiaofei Cao, Guowei Dai, Ning Zhang
Rocky Mountain J. Math. 48 (6), 1799-1814, (2018) DOI: 10.1216/RMJ-2018-48-6-1799
KEYWORDS: bifurcation, mean curvature operator, positive solution, 35B32, 35B40, 53A10
Xiaofei Cao, Junxiang Xu, Jun Wang, Fubao Zhang
Rocky Mountain J. Math. 48 (6), 1815-1828, (2018) DOI: 10.1216/RMJ-2018-48-6-1815
KEYWORDS: saturable nonlinearity, uniqueness, coupling parameter, 35A01, 35J60
Valentin Deaconu
Rocky Mountain J. Math. 48 (6), 1829-1840, (2018) DOI: 10.1216/RMJ-2018-48-6-1829
KEYWORDS: $C^*$-correspondence, group representation, graph algebra, Cuntz-Pimsner algebra, 46L05
Kamran Divaani-Aazar, Hossein Faridian, Massoud Tousi
Rocky Mountain J. Math. 48 (6), 1841-1869, (2018) DOI: 10.1216/RMJ-2018-48-6-1841
KEYWORDS: Koszul homology module, Local cohomology module, local homology module, Serre class, 13C05, 13D07, 13D45
Ahtziri Gonzalez
Rocky Mountain J. Math. 48 (6), 1871-1886, (2018) DOI: 10.1216/RMJ-2018-48-6-1871
KEYWORDS: Space of polygons, simple polygons, polygons without marked vertices, 54B05, 55Q52
Jesus Hernandez Hernandez, Israel Morales, Ferran Valdez
Rocky Mountain J. Math. 48 (6), 1887-1904, (2018) DOI: 10.1216/RMJ-2018-48-6-1887
KEYWORDS: Big mapping class group, complex of curves, 20F65, 57M07
Fausto Jarquin-Zarate, Martha Rzedowski-Calderon, Gabriel Villa-Salvador
Rocky Mountain J. Math. 48 (6), 1905-1915, (2018) DOI: 10.1216/RMJ-2018-48-6-1905
KEYWORDS: function fields, Kani's formula, abelian $p$-extensions, Artin-Schreier-Witt extensions, 11R58, 111R29, 11R60
Chris Jennings-Shaffer, Dane R. Skinner, Edward C. Waymire
Rocky Mountain J. Math. 48 (6), 1917-1924, (2018) DOI: 10.1216/RMJ-2018-48-6-1917
KEYWORDS: Binomial distribution, estimation, Concentration inequalities, machine learning, 60A10, 62D05
Robert Laterveer
Rocky Mountain J. Math. 48 (6), 1925-1950, (2018) DOI: 10.1216/RMJ-2018-48-6-1925
KEYWORDS: algebraic cycles, Chow groups, motives, Bloch's conjecture, Bloch-Beilinson filtration, hyperkahler varieties, non-symplectic involution, multiplicative Chow-Künneth decomposition, splitting property, Calabi-Yau varieties, 14C15, 14C25, 14C30
Paolo Leonetti
Rocky Mountain J. Math. 48 (6), 1951-1961, (2018) DOI: 10.1216/RMJ-2018-48-6-1951
KEYWORDS: Cluster point, thinnable ideal, Erdős-Ulam ideal, summable ideal, Asymptotic density, logarithmic density, statistical convergence, ideal convergence, 40A35, 11B05, 54A20
Andrea Lucchini, Mariapia Moscatiello
Rocky Mountain J. Math. 48 (6), 1963-1982, (2018) DOI: 10.1216/RMJ-2018-48-6-1963
KEYWORDS: Groups generation, waiting time, Sylow subgroups, permutation groups, 20P05
Gang Ma, Shengjin Ji, Jianfeng Wang
Rocky Mountain J. Math. 48 (6), 1983-1992, (2018) DOI: 10.1216/RMJ-2018-48-6-1983
KEYWORDS: matching energy, Bicyclic graph, Girth, 05C35, 05C50
Carlos R. Mamani, Alessandra A. Verri
Rocky Mountain J. Math. 48 (6), 1993-2021, (2018) DOI: 10.1216/RMJ-2018-48-6-1993
KEYWORDS: Schrodinger operators, periodic waveguides, Absolute continuity, spectral gaps, 35J10, 47F05, 81V99
Hadi Mirzaee
Rocky Mountain J. Math. 48 (6), 2023-2054, (2018) DOI: 10.1216/RMJ-2018-48-6-2023
KEYWORDS: variational method, fractional $p$-laplacian‎, subcritical exponent, critical Hardy-Sobolev exponent, 35A15, 35J60, 35R11, 47G20
Perumal Muthukumar, Saminathan Ponnusamy
Rocky Mountain J. Math. 48 (6), 2055-2068, (2018) DOI: 10.1216/RMJ-2018-48-6-2055
KEYWORDS: Weighted composition, analytic functions, Schwarz functions, Subordination, function spaces, 30C80, 47B33, 47B38, 37C25
Christopher O'Neill
Rocky Mountain J. Math. 48 (6), 2069-2085, (2018) DOI: 10.1216/RMJ-2018-48-6-2069
KEYWORDS: binomial ideal, monoid congruence, mesoprimary decomposition, poset, 05E40, 06A07, 20M14
Brian Y. Sun, Yingying Hu
Rocky Mountain J. Math. 48 (6), 2087-2097, (2018) DOI: 10.1216/RMJ-2018-48-6-2087
KEYWORDS: Hook-length formula, immaculate tableau, probabilistic methods, compositions, non-commutative symmetric functions, 05E05, 60C05
Back to Top